# SDR SWAA2018041621184

- Difficulty date: April 14, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 48,786 hours, 28,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 411A3230
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT LIGHT INOPERATIVE.  REPLACED THE LAMPS IAW AMM.
